# SDR DALA13041463217

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AFT CABIN FLOOR SUPPORT BETWEEN FRAMES 66 AND 68.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53480019.
